Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[AJK+04]  Valuations and measures on stably compact spaces

ajk:04 (Article)
Author(s)Alvarez Manilla, Mauricio and Jung, Achim and Keimel, Klaus
Title« Valuations and measures on stably compact spaces »
JournalTheoretical Computer Science
Volume328
Page(s)221--244
Year2004

BibTeX code
@article{ajk:04,
  pages = {221--244},
  year = 2004,
  journal = {Theoretical Computer Science},
  title = {Valuations and measures on stably compact spaces},
  volume = 328,
  author = {Alvarez Manilla, Mauricio and Jung, Achim and Keimel, Klaus},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!